# SDR 98ZZZX303

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 97-22-15, FOUND T/R DRIVE DISC PACK CRACKED BETWEEN NR 6 AND NR 7.  SUBMITTER RECOMMENDS FLOATING DRIVESHAFTS SIMILAR TO THE BELL 206 SERIES.
